Hi everyone I have been suffering from severe panoc attacks for the past 2 years to where I can't really leave my house without having to take some ativan I recently started taking setraline 50mg for about 2 months now and I've been taking busporine 10mg but since I was still feeling pretty anxious my doctor increased my does this week on Monday to 15mg twice daily but I've noticed that it tends to increase my anxiety more now than before in the evenings idk if it's just me or if it can be the increase in the busporine but any suggestions would greatly be appreciated
When I was taking the Buspar it tended to increase my anxiety for a little bit right after I took it. You can talk to your doc about either taking your second dose sooner or later and also ask about going to 10 mg three times a day to see if it helps. It does take a while for the Buspar to build up in your system.
Hope this helps :)
I took busbar 10. Mg twice a day and it makes me feel very dizzy I have vertigo alot and I could not take it i take effector 150 for over 8 year I want Ativan prn doctor and I are currently working on this
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 22 May 2016 • 6 answers
Updated 8 Mar 2016 • 2 answers
Updated 25 Jul 2016 • 1 answer
Updated 10 Jun 2018 • 3 answers
Updated 29 Aug 2018 • 1 answer